iCliniq logo

Ask a Doctor Online Now

HomeAnswersOphthalmology (Eye Care)conjunctivitisWhy is my vision blurry after getting pink eye?

After conjunctivitis, my eyesight has become blurred. Why?

Share
After conjunctivitis, my eyesight has become blurred. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Asif Manzoor

Medically reviewed by

iCliniq medical review team

Published At December 10, 2016
Reviewed AtFebruary 2, 2024

Patient's Query

Hi doctor,

My age is 26. My problem started with an incident while cutting my nail and a piece of the nail hit my right eye. Luckily, it was a minor cut. I consult with a doctor and his medicine solved my problem. After some days, conjunctivitis attacked my right eye and spread into both the eyes. I consulted again with my doctor and with the advised medicine, it was cleared. But, after some days of conjunctivitis, my right eyesight started to become blurred. Then, I consulted my doctor and at first, he gave me Lotte M and Refresh tear to use. After using that for a month my sight became clear again. But, the problem is after stopping the medicine my eyesight started to become a little blurry and my eye sometimes feels gluey. My doctor changed my medicine and gave Lotte pro, but my right eye stays clear only when I use the medicine. It has been happening for the past eight months. Please tell me the reason for my problem. What should I do now?

Answered by Dr. Asif Manzoor

Hi,

Welcome to icliniq.com.

From the history you described, I think you had adenoviral conjunctivitis and after that blurry vision was due to post adenoviral subepithelial keratitis. Sometimes, adenoviral is resolved without involving the cornea. But, if it involve, then the problem will take time to resolve. Your doctor is giving you the steroids (Loteprednol), which is a milder steroid and has a fewer side effects like intraocular pressure rise. It will help to control keratitis. But, it may take months to completely resolve. Do not worry. Just follow your doctor's instruction. He is doing the best. You can use the drops and keep visiting your doctor for checking the intraocular pressure because some people are steroid responders and there pressure inside eye gets too high. That is a concern whenever you use steroid for longer duration.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Asif Manzoor
Dr. Asif Manzoor

Ophthalmology (Eye Care)

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Ophthalmology (Eye Care)

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy